# SDR AALA20090430TUL05

- Difficulty date: April 27, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 29,769 hours, 11,998 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN WORN AT FORWARD AND AFT OF WING TANK PLATE 532BB ON LEFT WING.  BLENDED AREA AND INSTALLED RUB STRIP PER AARD 57-20-01 AND SRM 57-20-01-1A AND EA B737-57-006127 DATED 4/24/09.
